# SDR DL73E961481

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 337701962
- Condition: Discharged
- Location: Rear
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTS CHECK FOUND REAR MOST SECTION OF EMERGENCY TRACK LIGHTING INOP.  REPLACED BATTERY SUPPLY, OPS CK GOOD.
